5 Publications

Mark all

[5]
2018 | Journal Article | IST-REx-ID: 441   OA
Kalinin N, Shkolnikov M. Tropical formulae for summation over a part of SL(2,Z). European Journal of Mathematics. 2018. doi:10.1007/s40879-018-0218-0
View | DOI | Download (ext.) | arXiv
 
[4]
2018 | Journal Article | IST-REx-ID: 303   OA
Kalinin N, Shkolnikov M. Introduction to tropical series and wave dynamic on them. Discrete and Continuous Dynamical Systems- Series A. 2018;38(6):2827-2849. doi:10.3934/dcds.2018120
View | DOI | Download (ext.) | arXiv
 
[3]
2018 | Preprint | IST-REx-ID: 196   OA
Lang M, Shkolnikov M. Harmonic dynamics of the Abelian sandpile. ArXiv. 2018.
View | Download (ext.)
 
[2]
2018 | Journal Article | IST-REx-ID: 64   OA
Kalinin N, Guzmán Sáenz A, Prieto Y, Shkolnikov M, Kalinina V, Lupercio E. Self-organized criticality and pattern emergence through the lens of tropical geometry. PNAS: Proceedings of the National Academy of Sciences of the United States of America. 2018;115(35):E8135-E8142. doi:10.1073/pnas.1805847115
View | DOI | Download (ext.)
 
[1]
2018 | Journal Article | IST-REx-ID: 5794   OA
Yakaboylu E, Shkolnikov M, Lemeshko M. Quantum groups as hidden symmetries of quantum impurities. Physical Review Letters. 2018;121(25). doi:10.1103/PhysRevLett.121.255302
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

5 Publications

Mark all

[5]
2018 | Journal Article | IST-REx-ID: 441   OA
Kalinin N, Shkolnikov M. Tropical formulae for summation over a part of SL(2,Z). European Journal of Mathematics. 2018. doi:10.1007/s40879-018-0218-0
View | DOI | Download (ext.) | arXiv
 
[4]
2018 | Journal Article | IST-REx-ID: 303   OA
Kalinin N, Shkolnikov M. Introduction to tropical series and wave dynamic on them. Discrete and Continuous Dynamical Systems- Series A. 2018;38(6):2827-2849. doi:10.3934/dcds.2018120
View | DOI | Download (ext.) | arXiv
 
[3]
2018 | Preprint | IST-REx-ID: 196   OA
Lang M, Shkolnikov M. Harmonic dynamics of the Abelian sandpile. ArXiv. 2018.
View | Download (ext.)
 
[2]
2018 | Journal Article | IST-REx-ID: 64   OA
Kalinin N, Guzmán Sáenz A, Prieto Y, Shkolnikov M, Kalinina V, Lupercio E. Self-organized criticality and pattern emergence through the lens of tropical geometry. PNAS: Proceedings of the National Academy of Sciences of the United States of America. 2018;115(35):E8135-E8142. doi:10.1073/pnas.1805847115
View | DOI | Download (ext.)
 
[1]
2018 | Journal Article | IST-REx-ID: 5794   OA
Yakaboylu E, Shkolnikov M, Lemeshko M. Quantum groups as hidden symmetries of quantum impurities. Physical Review Letters. 2018;121(25). doi:10.1103/PhysRevLett.121.255302
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed